# SDR DALA2024051305133

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 119-199
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER BTW L29R-L28R STA Y=199-119 AT E&E. SUMMARY OF NRC 00186: CORROSION LEVEL 2. DOUBLER BTW L29R-L28R STA Y=199-119 AT E&E WAS REPLACED PER B717-200 DWG 9923686 REV D AND PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. FORWARD WATER DRAIN MAST HEATER INSTALL IS UNDER NRC 00615. (LP #0336861)
